MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000ISM
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per report received from japan, edwards received notification of a pascal precision ace procedure in mitral position.Regarding the case on (b)(6) 2025 in which an ace device was centrally implanted at the a2-p2 segment, mitral regurgitation (mr) recurred.During the initial procedure, a small lesion remained on the grasped lateral side, but mr had resolved and hemodynamics had improved, so the procedure was concluded.However, mr later recurred from that same location (grade 4+).There was just enough space to place another ace, and since leaflet approximation was favorable, pascal was selected instead of mitraclip.Although the transseptal puncture (tsp) was low, the procedure proceeded with reference to the previous case.The first device was successfully implanted in close proximity to the prior one.A trace amount of mr remained between the devices, but it was trivial (grade 0+), and the procedure was completed.27oct2025 - additional information received from ew clinical specialist.The causal relationship between the reintervention and the device.While anatomical factors of the patient were also involved, the details remain unclear.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, d4, g3, g6, h2, h4, h6, and h11.H6 type of investigation: labelling review.The complaint for reduced therapeutic efficacy over time/incorrect implant position was confirmed.Available information states that a small lesion remained on the lateral side during the initial procedure and there was enough space to place another implant to address the recurring mr.According to the clinical specialist, anatomical factors impacted the need for procedure but could not be confirmed.Given the information provided, a definite root cause is unable to be determined as imaging and information regarding additional intervention was unavailable.The device history record review was completed.While this device did not pass all manufacturing and sterilization inspections, no nonconformances related to the complaint event were identified.Since no edwards defect was identified, corrective or preventative actions are not required.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23452962
Report Number2015691-2025-09015
Device Sequence Number8961171
Product Code NKM
UDI-Device Identifier00690103216950
UDI-Public(01)00690103216950(17)260415
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Model Number20000ISM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale